Poster 1798 Infliximab Associated Psoriasiform Alopecia
Author Insight from Zenas Yiu, MBChB, MRCP, University of Manchester
What’s new here and important for clinicians?
This case series raises awareness of the phenomenon of psoriasiform alopecia associated with tumor necrosis factor inhibitors. It is important for clinicians to consul patients that psoriasiform alopecia is unlikely to result in scarring, and treatment with potent topical corticosteroids in conjunction with a cessation in their tumor necrosis factor inhibitor treatment can result in hair regrowth.
What do patients need to know?
Patients need to be aware of the possibility that a rash that looks like psoriasis may occur on the scalp with treatment with tumor necrosis factor inhibitors, and it can lead to reversible hair loss.
Zenas Yiu, MBChB, MRCP, University of Manchester
Media Interview Requests:
To arrange an interview with any ACG experts or abstract authors please contact Jacqueline Gaulin of ACG via email email@example.com or by phone at 301-263-9000.